MAUDE Adverse Event Report: COVIDIEN MAGELL INSULIN 1/2ML 29GX1/2; SYRINGE, PISTON

COVIDIEN MAGELL INSULIN 1/2ML 29GX1/2; SYRINGE, PISTON
Model Number 8881892950
Medical Device Problem Code Fail-Safe Problem (2936)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that the safety lock did not engage correctly and the nurse was stuck by the needle.The rn went to the emergency department for testing.

Brand Name
MAGELL INSULIN 1/2ML 29GX1/2
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
1222 sherwood rd
norfolk NE 68701
MDR Report Key11051283
Report Number1915484-2020-01200
Device Sequence Number2683790
Product Code FMF
UDI-Device Identifier10884521005945
UDI-Public10884521005945
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881892950
Device Catalogue Number8881892950
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/14/2020
Initial Report FDA Received Date12/21/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;